# SDR CA061220007

- Difficulty date: December 18, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Aircraft time: 11,399 hours
- Engine: Cfmint CFM567B22
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Mlg Wheel
- Part time: 261,230 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON DECEMBER 18, THE CREW REPORTED THAT SOME SLIGHT DRAG WAS FELT IN BRAKING UPON ARRIVAL. INVESTIGATION REVEALED WHAT APPEARS TO BE A NR 4 WHEEL, IB BEARING FAILURE. AN INVESTIGATION INTO THE ROOT CAUSE OF THE FAILURE HAS BEEN INITIATED AND THIS ITEM WILL BE UPDATED ONCE THOSE RESULTS ARE AVAILABLE (TC NR 20061220007)
